MathSciNet Relay Station
MathSciNet bibliographic data
MR996653 (90g:58033) 58F05 (17B99 20L99 58F06)
Coste, A.; Dazord, P.; Weinstein, A. Groupoïdes symplectiques. (French) [Symplectic groupoids] Publications du Département de Mathématiques. Nouvelle Série. A, Vol. 2, i–ii, 1–62, Publ. Dép. Math. Nouvelle Sér. A, 87-2, Univ. Claude-Bernard, Lyon, 1987.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement